Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 36, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Aug 9, 2022, 10:41 AM CDT for Saint Francois County, Washington County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2022, 10:41 AM CDT (15:41 UTC)
- Expired
- Aug 9, 2022, 1:14 PM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
288
WGUS53 KLSX 091541
FFWLSX
MOC187-221-091945-
/O.NEW.KLSX.FF.W.0036.220809T1541Z-220809T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1041 AM CDT Tue Aug 9 2022
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Southeastern Washington County in east central Missouri...
West Central Saint Francois County in southeastern Missouri...
* Until 245 PM CDT.
* At 1041 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bismarck, Park Hills and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3776 9069 3780 9086 3789 9082 3787 9068
3782 9054 3774 9056
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Pfahler2 follow-up statements
543
WGUS73 KLSX 091645
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
1145 AM CDT Tue Aug 9 2022
MOC187-221-091945-
/O.CON.KLSX.FF.W.0036.000000T0000Z-220809T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Francois MO-Washington MO-
1145 AM CDT Tue Aug 9 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT THIS
AFTERNOON FOR SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL
MISSOURI AND WEST CENTRAL SAINT FRANCOIS COUNTY IN SOUTHEASTERN
MISSOURI...
At 1145 AM CDT, Doppler radar indicated thunderstorms produced heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bismarck, Park Hills and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3776 9069 3780 9086 3789 9082 3787 9068
3782 9054 3774 9056
FLASH FLOOD...RADAR INDICATED
$$
Pfahler788
WGUS73 KLSX 091814
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
114 PM CDT Tue Aug 9 2022
MOC187-221-091824-
/O.CAN.KLSX.FF.W.0036.000000T0000Z-220809T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Francois MO-Washington MO-
114 PM CDT Tue Aug 9 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN WASHINGTON
COUNTY IN EAST CENTRAL MISSOURI AND WEST CENTRAL SAINT FRANCOIS
COUNTY IN SOUTHEASTERN MISSOURI...
Flood waters have receded and the heavy rain has ended. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
LAT...LON 3776 9069 3780 9086 3789 9082 3787 9068
3782 9054 3774 9056
$$
PfahlerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 6:47 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 9, 6:47 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 647 AM CDT Tue Aug 9 2022 .SHORT TERM... (Through Late Wednesday Afternoon) Issued at 336 AM CDT Tue Aug 9 2022 Currently, surface observations show that the cold front has passed through much of the St. Louis metro area and spans the area just south of the I-70 corridor in Illinois and I-44 corridor in Missouri. Just north of the front, what is likely a gravity wave produced by earlier convection in central Missouri is moving east/northeast and associated with a cluster of showers and thunderstorms immediately north of the St. Louis metro area. Given that this cluster of showers and storms is tracking along an instability gradient characterized by 1,000 J/kg of MUCAPE on the southern edge of the gradient, I expect this cluster to continue at its current intensity and trajectory until it exits the CWA in a couple of hours. This cluster poses a heavy rainfall threat, as PWAT is a little over 2" and deep warm cloud depths is leading to rainfall rates of to 3-4" an hour. Fortunately, this cluster has been progressive enough to limit rainfall at any one location to approximately 1-2" and is not posing much of a flooding threat. Therefore, we will allow the current watch to expire at 4am. Otherwise, weak convergence along and just north of the surface front will keep the chance for isolated to scattered showers and perhaps a thunderstorm or two going over areas generally along and south of the I-70 corridor through the remainder of the morning and into the early afternoon. Then, model soundings suggest that capping will diminish enough that scattered surface- based convection will form along the front in southeastern Missouri and southwestern Illinois. Weak shear paired with PWAT around 2" and warm cloud depths of at least 10kft will lead to a threat of heavy rainfall, with the 00z HREF suggesting generally a quick 1-2" with isolated locations possibly receiving greater amounts that could lead to localized flooding. Given the lower probability of this threat and its isolated nature, an additional Flood Watch does not appear warranted at this time. Weak low-level northwesterly flow will advect cooler and drier air into CWA through today, with temperatures today expected to top out around 80 degrees - roughly 5-10 degrees below normal. The exception to this will be portions of far southeastern Missouri south of the front, where temperatures may climb into the upper 80s. Tomorrow, an upper-level ridge will amplify over the Rockies and Great Plains as a trough begins to dig across the eastern U.S. and keeps the front slowly moving southward. Some guidance suggests that the front will still be close enough to the CWA to warrant maintaining a low chance for rain for portions of far southeastern Missouri and southwestern Illinois. However, I expect that most of the CWA will remain dry through the day. Weak northerly low-level flow will keep temperatures cooler relative to this past weekend's heat, but we will see a slight bump in values compared to today, as clearer skies will allow for ample surface heating. Elmore .LONG TERM... (Wednesday Night through Monday) Issued at 336 AM CDT Tue Aug 9 2022 The aforementioned upper-level pattern is expected to hold across the CONUS through the extended forecast period, as all ensemble clusters have some flavor of it through early next week. With the ridge remaining positioned over the western U.S. and northwest flow aloft over the CWA, daily temperatures will generally be around climatological normals. Given its proximity to the western ridge, portions of central Missouri will be warmer, with temperatures decreasing eastward toward the Mississippi River and into western Illinois. Shortwaves within the northwest flow will bring day-to-day variability with temperatures, but there remains very little run- to-run consistency on their timing and magnitude with the exception being this Friday. Then, a shortwave digging southward along the backside of the trough will send a cold front through the CWA sometime during the day. Moisture will not have recovered much yet behind the early week FROPA, so there's little to work with in terms of producing precipitation, and what few ensemble members that had shown precip in previous initializations have dwindled greatly in numbers. Therefore, I've maintained a dry forecast for Friday, but I wouldn't be surprised if we need to introduce a low chance of rain for portions of the area in later forecasts. The next potential chance for rain may come Sunday into Monday as a series of shortwaves dive southward over the Middle Mississippi and Ohio vallies. There is much spread on the phasing of these shortwaves, and thus, a lot of uncertainty in precipitation chances associated with them. However, the low chance in the forecast over this two day period seems appropriate. Despite this discussion on rain chances, plenty of dry time is expected through the extended forecast period. Elmore && .AVIATION... (For the 12z TAFs through 12z Wednesday Morning) Issued at 637 AM CDT Tue Aug 9 2022 A cold front is currently passing through the region, and is currently just south of the local terminals. Low-level moisture pooling along the front has led to low clouds impacting most of the local terminals this morning with MVFR to IFR ceilings. These lower ceilings are likely to remain just to the south of KCOU and KJEF through this morning. As for KUIN, KSUS, and KSTL, the low ceilings currently plaguing the terminals are likely to persist through the next few hours before gradually improving later this morning. I can't rule out a brief bout of IFR ceilings at KCPS, but current satellite imagery suggests that terminal will stay mostly clear of these impacts. Once ceilings improve to VFR flight conditions later this morning, confidence is high in these conditions prevailing through the remainder of the day. Isolated to scattered showers and thunderstorms are possible again this afternoon, but confidence is high that these will stay south of the local terminals. Elmore && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Aug 9, 3:50 AM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 350 AM CDT Tue Aug 9 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-100900- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 350 AM CDT Tue Aug 9 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms are expected today primarily along and south of interstate 70. Thunderstorms will be capable of heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance for thunderstorms Wednesday over far southeastern Missouri and southwestern Illinois, and then again over portions of the area Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Elmore
In the hours before
Local storm report, Aug 9, 5:19 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 AM CDT TUE AUG 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 AM HEAVY RAIN 3 S HERMANN 38.64N 91.44W
08/09/2022 M1.08 INCH GASCONADE MO COCORAHS
&&
CVKINGLocal storm report, Aug 9, 6:26 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
626 AM CDT TUE AUG 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HEAVY RAIN SAINT PETERS 38.79N 90.60W
08/09/2022 M1.42 INCH ST. CHARLES MO AMATEUR RADIO
&&
CVKINGLocal storm report, Aug 9, 6:32 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
632 AM CDT TUE AUG 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM HEAVY RAIN 2 NNE SAINT PETERS 38.81N 90.58W
08/09/2022 M1.49 INCH ST. CHARLES MO COCORAHS
&&
CVKINGLocal storm report, Aug 9, 7:40 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 AM CDT TUE AUG 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 E ASHLAND 38.77N 92.18W
08/09/2022 M2.04 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-7 ASHLAND 4.2 E.
0700 AM HEAVY RAIN 2 N TROY 39.01N 90.98W
08/09/2022 M1.94 INCH LINCOLN MO MESONET
MESONET STATION TRYM7 2.2 N TROY.
0700 AM HEAVY RAIN 2 NE HECKER 38.32N 89.97W
08/09/2022 M1.70 INCH ST. CLAIR IL MESONET
MESONET STATION HEKI2 1.8 NE HECKER.
0203 AM HEAVY RAIN 1 SSE TRUESDALE 38.79N 91.12W
08/09/2022 M1.61 INCH WARREN MO MESONET
MESONET STATION CW1906 WARRENTON.
0700 AM HEAVY RAIN 2 ENE JEFFERSON CITY 38.58N 92.15W
08/09/2022 M1.52 INCH CALLAWAY MO CO-OP OBSERVER
CO-OP OBSERVER STATION JWPM7 2.3 E JEFFERSON
CITY.
0627 AM HEAVY RAIN 2 NE SAINT PETERS 38.80N 90.58W
08/09/2022 M1.49 INCH ST. CHARLES MO COCORAHS
COCORAHS STATION MO-SS-37 ST. PETERS 2.2 NE.
0600 AM HEAVY RAIN 1 WSW FREDERICKTOWN 37.56N 90.31W
08/09/2022 M1.48 INCH MADISON MO MESONET
MESONET STATION FRZM7 1.0 W FREDERICKTOWN.
0710 AM HEAVY RAIN 1 NE SAINT PETERS 38.79N 90.59W
08/09/2022 M1.45 INCH ST. CHARLES MO MESONET
MESONET STATION STPLT 1 NE SAINT PETERS.
0600 AM HEAVY RAIN 3 NW JEFFERSON CITY 38.60N 92.22W
08/09/2022 M1.36 INCH COLE MO COCORAHS
COCORAHS STATION MO-CE-9 JEFFERSON CITY 2.6
NW.
0604 AM HEAVY RAIN RAMSEY 39.14N 89.11W
08/09/2022 M1.29 INCH FAYETTE IL MESONET
MESONET STATION RAMSY RAMSEY.
0653 AM HEAVY RAIN 3 NE JEFFERSON CITY 38.60N 92.15W
08/09/2022 M1.24 INCH CALLAWAY MO ASOS
ASOS STATION KJEF JEFFERSON CITY.
0700 AM HEAVY RAIN 6 W WRIGHTS CORNER 39.13N 88.97W
08/09/2022 M1.14 INCH FAYETTE IL CO-OP OBSERVER
CO-OP OBSERVER STATION KSKI2 6.1 S HERRICK.
0702 AM HEAVY RAIN 1 E CAHOKIA 38.57N 90.15W
08/09/2022 M1.14 INCH ST. CLAIR IL ASOS
ASOS STATION KCPS ST LOUIS DOWNTOWN-PARKS
AIRPORT.
0448 AM HEAVY RAIN 3 S HERMANN 38.66N 91.43W
08/09/2022 M1.08 INCH GASCONADE MO COCORAHS
COCORAHS STATION MO-GS-3 HERMANN 3.0 S.
0710 AM HEAVY RAIN 2 N ALTON 38.94N 90.16W
08/09/2022 M1.03 INCH MADISON IL MESONET
MESONET STATION ALTIL 2 N ALTON.
0700 AM HEAVY RAIN 4 E WEST ALTON 38.87N 90.16W
08/09/2022 M1.00 INCH ST. CHARLES MO MESONET
MESONET STATION ALTI2 MISSISSIPPI RIVER MEL
PRICE LOCK.
&&Local storm report, Aug 9, 7:41 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT TUE AUG 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM HEAVY RAIN 2 E LAKE SAINT LOUIS 38.79N 90.75W
08/09/2022 M1.46 INCH ST. CHARLES MO MESONET
MESONET STATION FW9748 LAKE SAINT LOUIS.
&&Local storm report, Aug 9, 9:51 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT TUE AUG 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 NE HICKORY HILL 38.41N 92.35W
08/09/2022 M3.15 INCH COLE MO COCORAHS
COCORAHS STATION MO-CE-17 EUGENE 4.8 NE.
0800 AM HEAVY RAIN 3 NW JEFFERSON CITY 38.61N 92.23W
08/09/2022 M2.53 INCH COLE MO COCORAHS
COCORAHS STATION MO-CE-21 3 SSE OSAGE BEND.
0700 AM HEAVY RAIN 4 E ASHLAND 38.77N 92.18W
08/09/2022 M2.04 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-7 ASHLAND 4.2 E.
0515 AM HEAVY RAIN HAWK POINT 38.97N 91.13W
08/09/2022 M2.00 INCH LINCOLN MO PUBLIC
STILL RAINING.
0700 AM HEAVY RAIN 2 N TROY 39.01N 90.98W
08/09/2022 M1.94 INCH LINCOLN MO MESONET
MESONET STATION TRYM7 2.2 N TROY.
0700 AM HEAVY RAIN 1 SE MONTGOMERY CITY 38.97N 91.50W
08/09/2022 M1.88 INCH MONTGOMERY MO COCORAHS
COCORAHS STATION MO-FSA-139 MONTGOMERY CITY
0.8 SE.
0514 AM HEAVY RAIN ST. PETERS 38.78N 90.56W
08/09/2022 M1.83 INCH ST. CHARLES MO PUBLIC
0700 AM HEAVY RAIN 3 SE SAINT MARTINS 38.56N 92.30W
08/09/2022 M1.70 INCH COLE MO COCORAHS
COCORAHS STATION MO-CE-7 JEFFERSON CITY 5.9
W.
0700 AM HEAVY RAIN 2 NE HECKER 38.32N 89.97W
08/09/2022 M1.70 INCH ST. CLAIR IL MESONET
MESONET STATION HEKI2 1.8 NE HECKER.
0800 AM HEAVY RAIN 2 NE HECKER 38.32N 89.97W
08/09/2022 M1.70 INCH ST. CLAIR IL MESONET
MESONET STATION HEKI2 1.8 NE HECKER.
0700 AM HEAVY RAIN 2 NNE O'FALLON 38.81N 90.70W
08/09/2022 M1.66 INCH ST. CHARLES MO COCORAHS
COCORAHS STATION MO-SS-54 O'FALLON 1.9 NNE.
0203 AM HEAVY RAIN 1 SSE TRUESDALE 38.79N 91.12W
08/09/2022 M1.61 INCH WARREN MO MESONET
MESONET STATION CW1906 WARRENTON.
0830 AM HEAVY RAIN 1 NNE BIG SPRING 38.81N 91.48W
08/09/2022 M1.61 INCH MONTGOMERY MO MESONET
MESONET STATION CW4480 BIG SPRING.
0700 AM HEAVY RAIN 2 ENE JEFFERSON CITY 38.58N 92.15W
08/09/2022 M1.52 INCH CALLAWAY MO CO-OP OBSERVER
CO-OP OBSERVER STATION JWPM7 2.3 E JEFFERSON
CITY.
0627 AM HEAVY RAIN 2 NE SAINT PETERS 38.80N 90.58W
08/09/2022 M1.49 INCH ST. CHARLES MO COCORAHS
COCORAHS STATION MO-SS-37 ST. PETERS 2.2 NE.
0631 AM HEAVY RAIN 2 NNE SAINT PETERS 38.81N 90.58W
08/09/2022 M1.49 INCH ST. CHARLES MO COCORAHS
0600 AM HEAVY RAIN 1 WSW FREDERICKTOWN 37.56N 90.31W
08/09/2022 M1.48 INCH MADISON MO MESONET
MESONET STATION FRZM7 1.0 W FREDERICKTOWN.
0728 AM HEAVY RAIN 2 E LAKE SAINT LOUIS 38.79N 90.75W
08/09/2022 M1.46 INCH ST. CHARLES MO MESONET
MESONET STATION FW9748 LAKE SAINT LOUIS.
0838 AM HEAVY RAIN 2 E LAKE SAINT LOUIS 38.79N 90.75W
08/09/2022 M1.46 INCH ST. CHARLES MO MESONET
MESONET STATION FW9748 LAKE SAINT LOUIS.
0710 AM HEAVY RAIN 1 NE SAINT PETERS 38.79N 90.59W
08/09/2022 M1.45 INCH ST. CHARLES MO MESONET
MESONET STATION STPLT 1 NE SAINT PETERS.
0840 AM HEAVY RAIN 1 NE SAINT PETERS 38.79N 90.59W
08/09/2022 M1.45 INCH ST. CHARLES MO MESONET
MESONET STATION STPLT 1 NE SAINT PETERS.
0700 AM HEAVY RAIN 1 NNW O'FALLON 38.80N 90.71W
08/09/2022 M1.44 INCH ST. CHARLES MO COCORAHS
COCORAHS STATION MO-SS-7 O'FALLON 0.9 NNW.
0625 AM HEAVY RAIN SAINT PETERS 38.79N 90.60W
08/09/2022 M1.42 INCH ST. CHARLES MO AMATEUR RADIO
0600 AM HEAVY RAIN 3 NW JEFFERSON CITY 38.60N 92.22W
08/09/2022 M1.36 INCH COLE MO COCORAHS
COCORAHS STATION MO-CE-9 JEFFERSON CITY 2.6
NW.
0700 AM HEAVY RAIN 3 SW FULTON 38.82N 92.00W
08/09/2022 M1.33 INCH CALLAWAY MO COCORAHS
COCORAHS STATION MO-FSA-027 FULTON 3.4 SW.
0839 AM HEAVY RAIN POTOSI 37.94N 90.79W
08/09/2022 M1.33 INCH WASHINGTON MO MESONET
MESONET STATION POTSI POTOSI.
0800 AM HEAVY RAIN 3 NNE O'FALLON 38.82N 90.70W
08/09/2022 M1.30 INCH ST. CHARLES MO COCORAHS
COCORAHS STATION MO-SS-42 O'FALLON 2.6 NNE.
0604 AM HEAVY RAIN RAMSEY 39.14N 89.11W
08/09/2022 M1.29 INCH FAYETTE IL MESONET
MESONET STATION RAMSY RAMSEY.
0800 AM HEAVY RAIN 3 W POTOSI 37.93N 90.84W
08/09/2022 M1.27 INCH WASHINGTON MO COCORAHS
COCORAHS STATION MO-WS-2 POTOSI 3.2 W.
0830 AM HEAVY RAIN 2 NNW SHIRLEY 37.95N 90.93W
08/09/2022 M1.27 INCH WASHINGTON MO MESONET
MESONET STATION DW7440 POTOSI.
0700 AM HEAVY RAIN 1 ESE SAINT CHARLES 38.78N 90.50W
08/09/2022 M1.25 INCH ST. CHARLES MO CO-OP OBSERVER
CO-OP OBSERVER STATION SCHM7 1.0 SE SAINT
CHARLES.
0800 AM HEAVY RAIN 6 W WRIGHTS CORNER 39.13N 88.97W
08/09/2022 M1.25 INCH FAYETTE IL CO-OP OBSERVER
CO-OP OBSERVER STATION KSKI2 6.1 S HERRICK.
0653 AM HEAVY RAIN 3 NE JEFFERSON CITY 38.60N 92.15W
08/09/2022 M1.24 INCH CALLAWAY MO ASOS
ASOS STATION KJEF JEFFERSON CITY.
0753 AM HEAVY RAIN 3 NE JEFFERSON CITY 38.60N 92.15W
08/09/2022 M1.24 INCH CALLAWAY MO ASOS
ASOS STATION KJEF JEFFERSON CITY.
0700 AM HEAVY RAIN 1 SW FLINT HILL 38.84N 90.88W
08/09/2022 M1.23 INCH ST. CHARLES MO COCORAHS
COCORAHS STATION MO-SS-24 WENTZVILLE 2.0
NNW.
0830 AM HEAVY RAIN 2 N TROY 39.01N 90.98W
08/09/2022 M1.17 INCH LINCOLN MO MESONET
MESONET STATION TRYM7 2.2 N TROY.
0837 AM HEAVY RAIN DU BOIS 38.22N 89.22W
08/09/2022 M1.17 INCH WASHINGTON IL MESONET
MESONET STATION DW4351 DUBOIS.
0700 AM HEAVY RAIN LAKE MYKEE 38.68N 92.10W
08/09/2022 M1.16 INCH CALLAWAY MO COCORAHS
COCORAHS STATION MO-CW-12 HOLTS SUMMIT 2.5
NNE.
0700 AM HEAVY RAIN 6 W WRIGHTS CORNER 39.13N 88.97W
08/09/2022 M1.14 INCH FAYETTE IL CO-OP OBSERVER
CO-OP OBSERVER STATION KSKI2 6.1 S HERRICK.
0702 AM HEAVY RAIN 1 E CAHOKIA 38.57N 90.15W
08/09/2022 M1.14 INCH ST. CLAIR IL ASOS
ASOS STATION KCPS ST LOUIS DOWNTOWN-PARKS
AIRPORT.
0700 AM HEAVY RAIN 1 SSW SAINT PETERS 38.77N 90.61W
08/09/2022 M1.13 INCH ST. CHARLES MO COCORAHS
COCORAHS STATION MO-SS-41 ST. PETERS 0.7
SSW.
0448 AM HEAVY RAIN 3 S HERMANN 38.66N 91.43W
08/09/2022 M1.08 INCH GASCONADE MO COCORAHS
COCORAHS STATION MO-GS-3 HERMANN 3.0 S.
0518 AM HEAVY RAIN 3 S HERMANN 38.64N 91.44W
08/09/2022 M1.08 INCH GASCONADE MO COCORAHS
0839 AM HEAVY RAIN SAINT PETERS 38.77N 90.61W
08/09/2022 M1.07 INCH ST. CHARLES MO MESONET
MESONET STATION AV782 SAINT PETERS.
0710 AM HEAVY RAIN 2 N ALTON 38.94N 90.16W
08/09/2022 M1.03 INCH MADISON IL MESONET
MESONET STATION ALTIL 2 N ALTON.
0840 AM HEAVY RAIN 2 N ALTON 38.94N 90.16W
08/09/2022 M1.03 INCH MADISON IL MESONET
MESONET STATION ALTIL 2 N ALTON.
0835 AM HEAVY RAIN 1 SSW SAINT CHARLES 38.78N 90.52W
08/09/2022 M1.02 INCH ST. CHARLES MO MESONET
MESONET STATION FW8062 SAINT CHARLES.
0700 AM HEAVY RAIN GLENDALE 38.60N 90.38W
08/09/2022 M1.00 INCH ST. LOUIS MO COCORAHS
COCORAHS STATION MO-SL-74 GLENDALE 0.3 NE.
0700 AM HEAVY RAIN 4 E WEST ALTON 38.87N 90.16W
08/09/2022 M1.00 INCH ST. CHARLES MO MESONET
MESONET STATION ALTI2 MISSISSIPPI RIVER MEL
PRICE LOCK.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:07 AM CDT | Areal Flood Advisory | LSX | Washington | 3 hr |
| Aug 9, 10:07 AM CDT | Areal Flood Advisory | LSX | Saint Francois, Washington | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.